# SDR AALA202112271713

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737*
- Aircraft serial: 29540
- Aircraft time: 60,138 hours, 25,225 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND CRACK ON RIGHT HAND  SOB SECONDARY FUEL BARRIER. REPAIRED FUEL BARRIER PER  EO 5720J001-018.
